Kansas, 2016Damaging Winds and Heavy Rain in Kansas, June 13, 2016
June 13, 2016 · NWS DDC · 4 events in 3 counties and zones
A thunderstorm cluster moving out of the high plains during the late night hours produced high winds and heavy rain.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm cluster moving out of the high plains during the late night hours produced high winds and heavy rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 12, 11:00 PM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 12, 11:00 PM CST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1200 AM CDT MON JUN 13 2016
...updated aviation...
.SHORT TERM...(This evening through Monday)
Issued at 1240 PM CDT Sun Jun 12 2016
A warm, moist and increasingly unstable airmass resides across
Kansas once again this afternoon, with nearly full sunshine and
dewpoints in the 65-70 range. Midlevel temps at 500 mb are quite
warm, which should limit CAPE to near 2000 J/kg through this
evening. Model guidance is in good agreement with thunderstorms
developing along the CO/KS border vicinity by 00z. The various
models (NAM/GFS/ECMWF/CAMs) all suggest a thunderstorm complex
(mesoscale convective system - MCS) will evolve over western
Kansas tonight. Confidence in this MCS is high, but exactly how it
evolves and tracks are details we won't know until this evening.
With weak flow at mid/upper levels of the atmosphere and weak
shear, high end severe weather is not expected. The highest
potential for marginally severe hail and outflow winds of 50-60
mph is across the NW zones and this evening, while the available
CAPE is maximized. Have given some thought about flooding
potential through tonight, along with WFO Goodland. Steering flow
is weak, resulting in slow storm motions, and the moisture supply
will be rich with dewpoints in the 65-70 range. Will hold off on
issuing a flash flood watch for now, but will brief this
evening's shift to watch radar trends and monitor for flooding
potential. Once the MCS track is nailed down, perhaps a flash
flood watch can be outlined with more clarity by this evening.
Another warm and muggy night tonight, with lows in the upper 60s
to lower 70s Monday morning.
Monday...Another warm, sticky day with highs in the 90s and
dewpoints in the 60s. Convective debris cloud from dissipating MCS
expected early before clearing by midday. Severe weather potential
will increase Monday afternoon and evening, as instability increases
significantly (GFS CAPE aoa 3000 J/kg), and mid-level (500 mb) flow
increases to aoa 30 kts by 7 pm. Background forcing for ascent
expected as shortwave approaches from the Four Corners.
12z NAM develops a 995mb surface low near Baca county by 7 pm
Monday, with the surface low tracking to near Syracuse by
midnight. NAM/GFS show good agreement that strong/severe
thunderstorms will most likely impact the NW zones through Monday
evening. Shear/CAPE combination will support some supercell
structures. Hail and tornado potential will increase accordingly
across the NW zones. Agree with new Day 2 outlook from SPC with an
enhanced risk clipping the NW CWA. Highest risk of damaging
wind/hail should remain in Goodland's CWA, but strong to severe
convection is possible across all zones through Monday evening.
.LONG TERM...(Monday night through Sunday)
Issued at 230 PM CDT Sun Jun 12 2016
...FIRST HEATWAVE OF THE SEASON ON THE WAY...
Tuesday...Models have unanimously sped up shortwave passage, such
that forcing and instability axis will be east of the DDC CWA by
peak heating Tuesday afternoon. Reduced/eliminated pop grids and
reduced sky cover as drier air invades SW KS. Dewpoints reduced to
the 40s west, 50s east compliments of a drier westerly breeze.
Highs in the 90s will continue.
Wednesday...Hotter. Heights, thicknesses and 850 temperatures
spike quickly as hot high pressure ridge expands across the
southern and central plains. Subsidence and capping will keep
SW KS dry, with highs ranging from 97-101.
Thursday...Still hotter. Afternoon highs of 99-103. ECMWF shows
convective potential Thursday afternoon. Other models are dry, and
believe capping will overwhelm the superheated boundary layer.
Kept forecast dry with pop grids < 15%.
Friday through next weekend...Hot. Strong 595 dm ridge centered
near El Paso, Texas Friday afternoon, strengthens and expands to a
600 dm upper high in southern Colorado Saturday afternoon, and
remains just west of SW KS on Sunday. ECMWF guidance is much
hotter than other guidance during this time frame. More triple
digit heat is likely each afternoon.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1200 AM CDT Mon Jun 13 2016
VFR expected through TAF pd. Will have to watch and amend for convection
through the overnight, but it is on weakening trend. KGCK could see
renewed convection again tomorrow evening. Winds SE/S 5-15 kt.
&&
.PRELIMINARY POINT TEMPS/POPS...
DDC 69 93 69 95 / 40 30 40 10
GCK 67 93 66 93 / 50 40 50 10
EHA 65 94 65 93 / 30 40 30 10
LBL 68 94 68 95 / 20 20 40 10
HYS 68 88 68 90 / 40 40 60 30
P28 71 92 73 96 / 30 30 30 20
&&
.DDC Watches/Warnings/Advisories...
NONE.
&&
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Sugden
Hazardous weather outlook, Jun 12, 1:53 PM CST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
253 PM CDT SUN JUN 12 2016
KSZ030-031-043>046-061>066-074>081-084>090-132000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
253 PM CDT SUN JUN 12 2016 /153 PM MDT SUN JUN 12 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
DISCUSSION...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP
ALONG THE COLORADO/KANSAS BORDER THIS EVENING...AND THEN SLOWLY
MOVE ACROSS SOUTHWEST KANSAS TONIGHT. SOME STORMS WILL BE STRONG
WITH SMALL HAIL AND WIND GUSTS TO 55 MPH. THE PRIMARY THREAT FROM
THESE SLOW-MOVING STORMS WILL BE EXCESSIVELY HEAVY RAINFALL.
LOCALIZED FLOODING MAY OCCUR THROUGH TONIGHT.
WEATHER HAZARDS EXPECTED...
LIMITED HAIL RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.
ELEVATED FLOODING RISK.
SIGNIFICANT LIGHTNING RISK.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
DISCUSSION...THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE
MONDAY AFTERNOON AND EVENING, AS A STRONG SHORTWAVE PASSES THROUGH
WESTERN KANSAS. THE HIGHEST THREAT FOR LARGE HAIL AND DAMAGING
WINDS WILL BE ACROSS THE NORTHWEST ZONES MONDAY AFTERNOON
AND EVENING, WHERE A FEW ISOLATED TORNADOES WILL ALSO BE POSSIBLE.
THE RISK OF SEVERE WEATHER IS MUCH LESS ACROSS THE REMAINDER OF
SOUTHWEST KANSAS.
THE THREAT OF SEVERE WEATHER IS EXPECTED TO BE EAST OF SOUTHWEST
KANSAS ON TUESDAY.
VERY HOT AFTERNOON TEMPERATURES, EXCEEDING 100 DEGREES AT MANY
LOCATIONS, ARE EXPECTED WEDNESDAY THROUGH SATURDAY.
WEATHER HAZARDS RISK...
MONDAY...
LIMITED FLOODING RISK.
ELEVATED SEVERE THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
TUESDAY...
LIMITED EXCESSIVE HEAT RISK.
WEDNESDAY...
LIMITED EXCESSIVE HEAT RISK.
THURSDAY...
ELEVATED EXCESSIVE HEAT RISK.
FRIDAY...
ELEVATED EXCESSIVE HEAT RISK.
SATURDAY...
ELEVATED EXCESSIVE HEAT RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
STRONG TO SEVERE THUNDERSTORMS, AND LOCALIZED FLOODING, ACROSS THE
NORTHWEST ZONES.
SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING,
WITH THE HIGHEST RISK OF SEVERE WEATHER ACROSS THE NORTHWEST
ZONES.
&&
FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
TURNER
In the hours before
Special weather statement, Jun 12, 9:31 PM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1031 PM CDT SUN JUN 12 2016
KSZ043-044-063-130415-
FINNEY KS-SCOTT KS-LANE KS-
1031 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...
SOUTHEASTERN SCOTT AND SOUTHWESTERN LANE COUNTIES UNTIL 1115 PM
CDT...
AT 1030 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF FRIEND TO NEAR GARDEN
CITY.
MOVEMENT WAS NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...FRIEND AND SHALLOW WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3848 10069 3821 10038 3788 10089 3832 10104
TIME...MOT...LOC 0330Z 241DEG 9KT 3823 10091 3799 10084
RBURG
Special weather statement, Jun 12, 10:17 PM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1117 PM CDT SUN JUN 12 2016
KSZ063-077-130500-
FINNEY KS-GRAY KS-
1117 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY AND NORTHERN
GRAY COUNTIES UNTIL MIDNIGHT CDT...
AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF GARDEN CITY...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CIMARRON...PIERCEVILLE...INGALLS...CHARLESTON AND KALVESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3788 10076 3825 10090 3825 10023 3779 10024
TIME...MOT...LOC 0416Z 254DEG 26KT 3808 10068
RBURG
Special weather statement, Jun 12, 10:55 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1155 PM CDT SUN JUN 12 2016
KSZ063-077-130545-
FINNEY KS-GRAY KS-
1155 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FINNEY...NORTHERN
GRAY AND NORTHWESTERN FORD COUNTIES UNTIL 1245 AM CDT...
AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF PIERCEVILLE...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CIMARRON...CHARLESTON AND KALVESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3791 10077 3812 10070 3810 10023 3783 10023
3783 10022 3778 10022
TIME...MOT...LOC 0454Z 290DEG 22KT 3800 10060
RBURGSpecial weather statement, Jun 12, 11:46 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1246 AM CDT MON JUN 13 2016
KSZ063-064-077-078-130645-
FORD KS-FINNEY KS-GRAY KS-HODGEMAN KS-
1246 AM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FINNEY...
NORTHEASTERN GRAY...NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN
COUNTIES UNTIL 145 AM CDT...
AT 1245 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF CIMARRON...MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...INGALLS...HOWELL...WRIGHT AND FT. DODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3782 10055 3804 10042 3795 9978 3760 9990
TIME...MOT...LOC 0545Z 291DEG 24KT 3789 10033
KRUSE
Special weather statement, Jun 13, 12:01 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
101 AM CDT MON JUN 13 2016
KSZ043-044-061>063-074>076-130700-
FINNEY KS-SCOTT KS-GRANT KS-KEARNY KS-HAMILTON KS-LANE KS-STANTON KS-
HASKELL KS-
101 AM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON...WESTERN
FINNEY...NORTHEASTERN STANTON...KEARNY...SCOTT...WESTERN LANE...
NORTHERN GRANT AND NORTHWESTERN HASKELL COUNTIES UNTIL 200 AM CDT/100
AM MDT/...
AT 101 AM CDT/1201 AM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF SCOTT STATE
LAKE TO 11 MILES SOUTH OF KENDALL. MOVEMENT WAS SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SCOTT CITY...LAKIN...HOLCOMB...DEERFIELD...AMY...
MANNING...SCOTT STATE LAKE...FRIEND...GRIGSTON...MODOC...
SHALLOW WATER AND HEALY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3826 10137 3827 10112 3870 10113 3870 10048
3754 10099 3772 10161
TIME...MOT...LOC 0601Z 281DEG 19KT 3868 10109 3777 10149
KRUSESpecial weather statement, Jun 13, 12:50 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
150 AM CDT MON JUN 13 2016
KSZ043>045-063-064-076-077-086-087-130745-
SEWARD KS-FINNEY KS-SCOTT KS-GRAY KS-MEADE KS-NESS KS-LANE KS-
HODGEMAN KS-HASKELL KS-
150 AM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRAY...NORTHWESTERN
FORD...NORTHEASTERN SEWARD...SOUTHEASTERN SCOTT...SOUTHERN LANE...
NORTHWESTERN MEADE...HASKELL...SOUTHWESTERN NESS AND WESTERN HODGEMAN
COUNTIES UNTIL 245 AM CDT...
AT 150 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTH OF AMY TO 5 MILES NORTH OF
SATANTA. MOVEMENT WAS SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...CIMARRON...SUBLETTE...SATANTA...DIGHTON...MONTEZUMA...
PIERCEVILLE...COPELAND...INGALLS...CHARLESTON...AMY...PLYMELL...
KALVESTA...TICE AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3749 10108 3852 10062 3835 10002 3720 10053
TIME...MOT...LOC 0650Z 307DEG 22KT 3841 10058 3752 10098
KRUSE
Thunderstorm Wind, Gray
- When
- June 13, 1:30 AM CST
- Where
- Gray County, 0.55 mi E of Montezuma
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.600, -100.440
Two power poles and 4 to 6 inch diameter tree branches were blown down.
Thunderstorm Wind, Ford
- When
- June 13, 2:00 AM CST
- Where
- Ford County, 13.16 mi W of Bloom
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.480, -100.140
Tree branches of up to 10 inches in diameter were blown down by the high wind.
Thunderstorm Wind, Meade
- When
- June 13, 2:00 AM CST
- Where
- Meade County, 0.55 mi E of Meade Muni Arpt
- Measured
- 80 kt (92 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.280, -100.340
There was damage done to a brick building and there was also tree damage from the high wind.
Heavy Rain, Gray
- When
- June 13, 2:15 AM CST to 4:15 AM CST
- Where
- Gray County, 0.69 mi N of Cimarron
- Reported by
- Emergency Manager
- Coordinates
- 37.810, -100.350
Rainfall of 5.73 inches was reported. There was severe street flooding reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, June 13, 20161 death · 2 injured · 1 event
- Tornado and Hail in South Dakota, June 13, 2016$120,000 · EF2 · 14 events
- Tornadoes and Hail in Texas, June 13, 2016EF2 · 18 events
- Tornado and Flash Flood in Colorado, June 13, 2016$30,000 · 2 in hail · 20 events
- Flash Flooding in Texas, June 13, 2016$25,000 · 2 events
- Damaging Wind in Kentucky, June 13, 2016$15,000 · 52 kt wind · 1 event
- Tornado and Hail in Colorado, June 13, 2016EF0 · 8 events
- Hail and Damaging Wind in Nebraska, June 13, 20161.75 in hail · 8 events
- Hail in Montana, June 13, 20161.75 in hail · 6 events
- Flash Flooding and Damaging Winds in Oklahoma, June 13, 201661 kt wind · 5 events
- Hail and Damaging Winds in South Dakota, June 13, 20161 in hail · 5 events
- Hail and Damaging Wind in Wyoming, June 13, 20161 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645190, 645191, 645192, 645189.